# SDR DALA2023091807625

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB LH SIDE STA Y=920 IN REF NRC 00402 CPAX. SUMMARY OF NRC 00594: CORROSION LEVEL 2. CUSP WEB LH SIDE STA Y=920 WAS REPAIRED PER B717-200 SRM 53-00-55 2R PROCEDURE 4. (LP #2972822)
